| Model Number |
RSZHPB740S |
| Medical Device Problem Codes |
Material Disintegration (1177); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that two mentor memorygel boost resterilizable gel sizers being used in a breast augmentation were found to be ruptured during the operation.The devices did come into contact with the patient; however, there were no reported patient consequences or procedural delays.This report is for the second of two devices.
Additional Manufacturer Narrative
A photo of the device was returned for evaluation.Photo evaluation summary: upon visual evaluation of the images provided in the complaint, both devices were observed ruptured, however, the consistency of the gel could not be evaluated.As the products involved in this complaint were not received, the devices couldn´t be analyzed according to our procedures.Based on the information currently available, a product issue was identified during the investigation of the photos received.This product issue will be addressed through mentor¿s quality system.According to the manufacturing investigation, with consideration of process controls and material specifications, the defects reported cannot be confirmed a manufacturing defect.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
See h11 for correction details.Manufacturer¿s reference number: (b)(4) after secondary review on jun 13 2022, h6.Medical device problem code a0408 has been added to more accurately capture the event.This issue occurred before the procedure.As a non-implantable device, the potential that this could cause or contribute to a death or serious injury, or other significant adverse event, is remote.As a result, this event has been deemed not reportable and no further investigation will take place.